A quasi-likelihood method for fractal-dimension estimation

Wang, Y. G., Lin, Y. X. and Haywood, M. D. E. (1999) A quasi-likelihood method for fractal-dimension estimation. Mathematics and Computers in Simulation, 48 4-6: 429-436. doi:10.1016/S0378-4754(99)00032-4

Author Wang, Y. G.
Lin, Y. X.
Haywood, M. D. E.
Title A quasi-likelihood method for fractal-dimension estimation
Journal name Mathematics and Computers in Simulation   Check publisher's open access policy
ISSN 0378-4754
Publication date 1999-06
Sub-type Article (original research)
DOI 10.1016/S0378-4754(99)00032-4
Volume 48
Issue 4-6
Start page 429
End page 436
Total pages 8
Language eng
Keyword Fractal Dimension
Mean-variance relationship
Quasi-likelihood function
Generalized linear models
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 17 Nov 2010, 14:08:25 EST